# SDR 06FDEA0698

- Difficulty date: February 16, 2006
- Submitted: February 17, 2006
- Operation: Air carrier
- Aircraft: N488FE
- Make and model: Boeing 727-200
- Aircraft serial: 21491
- Aircraft time: 39,793 hours, 26,597 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STR 4 RT BS 700 TO BS 720C.  REMOVED CORROSION FROM STR 4 R/H BS 700 TO 720C, FOUND TO BE OUT OF LIMITS PER   SRM 53-10-1. STRINGER SECTION TO BE REPLACED ON N00343 BS 620-720E.
